The Stacks project

Bibliography entry Greenlees-May

author
Greenlees, John Patrick Campbell and May, Jon Peter
title
Derived functors of $I$-adic completion and local homology
year
1992
journal
J. Algebra
volume
149
number
2
pages
438–453

@ARTICLE{Greenlees-May,
    AUTHOR = "Greenlees, John Patrick Campbell and May, Jon Peter",
    TITLE = "Derived functors of {$I$}-adic completion and local homology",
    JOURNAL = "J. Algebra",
    VOLUME = "149",
    YEAR = "1992",
    NUMBER = "2",
    PAGES = "438--453"
}

      

This item is referenced in 1 tag:

  • in Section 15.84: Derived Completion